Alert archive / Kansas / Flash Flood Warnings in 2017

Flash Flood Warning 37, NWS Goodland, KS

August 10, 2017Graham County, Sheridan County, Kansas

NWS Goodland, KS issued this flash flood warning at Aug 10, 2017, 2:06 PM CDT for Graham County, Sheridan County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 2:06 PM CDT (19:06 UTC)
Expired
Aug 10, 2017, 8:00 PM CDT
In force
6 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Graham County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 126 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:20 PM CDTFLASH FLOODSaint Peter, KSWATER SEVERAL INCHES DEEP RUNNING THROUGH STREETS OF TOWN
Aug 10, 4:30 PM CDTFLASH FLOOD7 Se Hoxie, KSWATER STILL RUNNING OVER ROADS AS OF THE REPORT TIME. LOCATION IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

384 
WGUS53 KGLD 101906
FFWGLD
KSC065-179-102200-
/O.NEW.KGLD.FF.W.0037.170810T1906Z-170810T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
206 PM CDT THU AUG 10 2017

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  Southeastern Sheridan County in northwestern Kansas...
  Southwestern Graham County in northwestern Kansas...

* Until 500 PM CDT

* At 205 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly or is already occurring.

* One to two per hour rainfall rates are possible.

* Some locations that will experience flooding include...
  Morland, Saint Peter, Studley and Tasco. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3914 10044 3937 10043 3938 9998 3913 9996

$$

JN
3 follow-up statements
691 
WGUS73 KGLD 102006
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
306 PM CDT THU AUG 10 2017

KSC065-179-102200-
/O.CON.KGLD.FF.W.0037.000000T0000Z-170810T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheridan KS-Graham KS-
306 PM CDT THU AUG 10 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN SHERIDAN AND SOUTHWESTERN GRAHAM COUNTIES...

At 305 PM CDT, local law enforcement reported heavy rain due to a 
thunderstorm over Saint Peter.  Flash flooding is occurring.

Some locations that will experience flooding include...
Morland, Saint Peter, Studley and Tasco. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3914 10044 3937 10043 3938 9998 3913 9996

$$

JN
418 
WGUS53 KGLD 102127
FFWGLD
KSC065-179-110100-
/O.EXT.KGLD.FF.W.0037.000000T0000Z-170811T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
427 PM CDT THU AUG 10 2017

The National Weather Service in Goodland has extended the

* Flash Flood Warning for...
  Southeastern Sheridan County in northwestern Kansas...
  Southwestern Graham County in northwestern Kansas...

* Until 800 PM CDT

* At 426 PM CDT, emergency management officials reported heavy rain 
  across the warned area. Two to three inches of rain have fell in 
  30 to 45 minutes this afternoon. Flash flooding is already 
  occurring.

* Some locations that will experience flooding include...
  Morland, Saint Peter, Studley and Tasco. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3914 10044 3937 10043 3938 9998 3913 9996

$$

Husted
886 
WGUS73 KGLD 110055
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
755 PM CDT THU AUG 10 2017

KSC065-179-110105-
/O.EXP.KGLD.FF.W.0037.000000T0000Z-170811T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheridan KS-Graham KS-
755 PM CDT THU AUG 10 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SHERIDAN AND SOUTHWESTERN
GRAHAM COUNTIES WILL EXPIRE AT 800 PM CDT...

The heavy rain has ended. However, flooding continues on some area 
roadways and an areal flood warning has been issued to replace the 
flash flood warning. Please continue to heed any remaining road 
closures.

LAT...LON 3914 10044 3937 10043 3938 9998 3913 9996

$$

Husted

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 12:50 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 10, 12:50 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1150 AM MDT Thu Aug 10 2017

.UPDATE...
Issued at 1049 AM MDT Thu Aug 10 2017

Based on reasoning below have issued a flash flood watch for the
southwest part of the forecast area. Models show a small area of
strong frontogenesis in the 700-600mb and 600-500mb layers that
moves slowly to the southeast. This is the same area new data
continues to highlight for high rainfall amounts. Widespread
rainfall close to an inch, with locally higher amounts, are
expected in the watch area. Locations along and southwest of a
Burlington to Wallace line have the highest risk for seeing flash
flooding this afternoon and evening. Storm activity will be south
of the watch area by midnight, or shortly after.

NCAR ensembles are also favoring the southeast part of the
forecast area for rainfall greater than an inch. Will need to keep
this in mind through the day in case the watch needs to be
extended further east. However current watch area encompasses
counties where confidence is highest that flash flooding will
occur.

Shifting to the forecast for today, am expecting a lull in the
storm activity until 1 or 2 PM MT when the main upper level short
wave trough moves in from the west. Latest satellite imagery shows
a clearing sky behind this line which will allow the environment
to be favorable for a second round of storm development.

UPDATE Issued at 924 AM MDT Thu Aug 10 2017

Have allowed the dense fog advisory to expire due to visibilities
improving.

Forecast overall is on track, just made some adjustments to
reflect higher confidence in rainfall.

Model data is still split on whether the front will move through
this morning or latter half of the afternoon. Near term models
favor an earlier frontal passage than the GFS/SREF/NAM, or rather
no return flow this morning. The NAM shifted to a later frontal
passage with its latest run. At this point not sure which way to
go for frontal timing. The surface low is over Southeast Colorado,
which would tend to favor a faster frontal timing. However the
models showing a return of southerly flow as the surface low
deepens is a concern. Difficult to establish where the front is
now due to the storm activity currently ongoing. Will side with
the later frontal timing to error on the side of caution since
this is the determining factor for severe weather coverage later
today. The near term guidance shows severe storms could develop
along and south of Highway 40. So the southern third of the
forecast area is at risk for severe weather even with the earlier
frontal passage based on the latest data.

Regarding threats, large hail up to hen egg size can be expected
with the strongest storms. Along and south of Highway 40 the odds
of even large hail increase. Damaging wind is possible with any
storms that develop, but the environment is not very favorable for
these winds to occur. There is a window of opportunity mid
afternoon, but the window ends by late afternoon. Flooding from
heavy rainfall may be more of a threat, especially over Kit
Carson/Cheyenne counties than damaging winds given the recent
heavy rainfall and models continue to show very high rainfall
amounts. Models also show strong frontogenesis in this part of the
forecast area too early this evening. With this in mind a flash
flood watch is still favorable for the southwest quadrant of the
forecast area. Lastly, a tornado cannot be ruled out due to the
low level helicity along the front and the low level jet
strengthening along the front as well. Threat for a tornado would
by south of I-70, with increasing threat along the Highway 40
corridor. Severe weather will end from north to south late this
afternoon through the evening behind the cold front.

UPDATE Issued at 335 AM MDT Thu Aug 10 2017

Issued Dense Fog Advisory with Tribune and Hill City now reporting
visibilities 1/4sm. I included counties based on HRRR which
currently has the best handle on coverage. Locations outside of
the advisory may see vis restrictions near advisory criteria,
confidence is not as high as there should be better mixing and a
smaller window for fog before mid level clouds/showers and
thunderstorms move into those areas. Will handle with SPS for
shorter duration and much less coverage outside of advised
locations.

&&

.SHORT TERM...(Today through Saturday night)
Issued at 248 AM MDT Thu Aug 10 2017

Northwest flow remains in place over the Central High Plains, while
a stronger shortwave is beginning to move across western Wyoming.
Several weak pulses of mid level vorticity are rotating through the
central Rockies ahead of this shortwave trough, and showers and
isolated to widely scattered showers and thunderstorms are moving
towards our western CWA.

Near term concerns continue to focus of potential dense fog this
morning, severe weather and flash flood potential this
afternoon/evening.

Dense fog has been reported over north central Kansas  early this
morning and appears to be spreading west and northwest. Surface
trough axis and increasing mid level clouds is shown to create a
tight gradient on where best potential for dense fog will be.
Tribune AWOS has reported 1/2sm, which matches coverage/timing of
the more aggressive HRRR, and could be an indication we will see
dense fog across our east-southeast if that trend continues. I will
continue to monitor this and if coverage of 1/4sm increases into our
area I may need to consider a dense fog advisory.

Any lingering shower activity and lingering stratus/fog is going to
have a large impact on shower/thunderstorm timing and coverage this
afternoon and evening, and RAP/HRRR may have the best handle on
this. In addition, best severe threat will be dependent on enough
clearing for advertised instability axis to build ahead of pre
frontal trough. Short range guidance (RAP/HRRR) are much more
pessimistic in regards to coverage across much of our CWA this
afternoon/evening and may keep severe threat confined to our far
south.

While most guidance is showing a strong precip signal in our
southwest, these the trends in short range guidance lowers my
confidence some. Based on the NAM severe parameters/shear profiles I
would be concerned with a better chance for supercells and eventual
MCS development and the threat extending further north. These
uncertainties also a factor in me holding off on a Flash Flood Watch
during this update cycle. A very moist air mass raises the potential
for very high rainfall rates, so if it looks like a thunderstorm
complex or training thunderstorms occurs over our southwest(like
ARW/NMM/NAM show) we may need to reconsider watch issuance.

Friday-Saturday night: Unsettled pattern remains in place, and while
mid level shortwave troughs are weaker we should still see a
potential for showers/thunderstorms. We may continue to see lulls
between waves (poorly resolved by guidance), and afternoon/evening
periods are most likely for better coverage, amounts, and severe
potential. As has been the case, severe potential will be highly
dependent on clearing, with shear the one consistent ingredient in
place. Very moist low levels will also continue to support the
potential for fog development during the nighttime/morning periods
depending on mixing/clearing.

.LONG TERM...(Sunday through Wednesday)
Issued at 201 AM MDT Thu Aug 10 2017

Shower and thunderstorm chances are forecast every period during the
extended, along with below to near normal temperatures.

On Sunday, a disturbance continues moving through the northwest flow
aloft generating shower and thunderstorm chances for the High
Plains. Ridging builds in behind on Monday, so the area may
transition to somewhat drier conditions as the ridge slowly
progresses east through midweek. But for now, spotty slight to low
chance PoPs persist with a stationary front nearby and moisture
filtering in from the south.

Temperatures gradually warm through the extended, with highs in the
low 80s on Sunday increasing to the mid/upper 80s on Wednesday. Lows
range from the upper 50s to the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1149 AM MDT Thu Aug 10 2017

VFR to MVFR conditions forecast for the TAFs. Main focus is the
timing of the storms that are expected to develop again later this
afternoon, mainly for KGLD. Isolated to scattered storms are
expected around the site later this afternoon. If any severe
storms develop, large hail will be the primary threat. Heavy
rainfall is likely with any storm too, which would reduce the
visibility down to IFR conditions briefly. KMCK should be north
of the majority of the storm activity. Can't rule out a storm
moving near/over the site but don't have enough confidence to add
anything more specific in the TAF yet. The storm activity for KGLD
will end by 3z if not before.

Overnight there is a potential for IFR conditions to occur at both
sites. More details on this will be provided in upcoming TAFs.

One last note, did not include IFR conditions in the TAF for KGLD
due to low confidence they would occur. However a short duration
of these conditions is possible.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 3 PM MDT /4 PM CDT/ this afternoon
     through this evening for KSZ013-027-028-041-042.

CO...Flash Flood Watch from 3 PM MDT this afternoon through this
     evening for COZ091-092.

NE...NONE.
&&

UPDATE...JTL
SHORT TERM...DR
LONG TERM...JBH
AVIATION...JTL
Hazardous weather outlook, Aug 10, 10:24 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
924 AM MDT Thu Aug 10 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111530-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
924 AM MDT Thu Aug 10 2017 /1024 AM CDT Thu Aug 10 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...TODAY AND TONIGHT...

Severe thunderstorms will develop this afternoon and evening as a
cold front moves from Nebraska south across Northwest Kansas and
Eastern Colorado. The threat for severe weather will end from north
to south beginning late this afternoon and evening behind the cold
front. The likelihood of severe weather highest along and south of
Highway 40. Hail up to 2 inches, damaging winds to 70 mph, and
localized flash flooding will be the main threats. There is a better
chance for flash flooding over parts of Cheyenne County and Kit
Carson counties in Colorado this evening. In addition a tornado may
occur this afternoon into early evening along and south of I-70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Showers and thunderstorms will be possible over parts of the region
Friday through early next week. A few severe thunderstorms will be
possible each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and early evening.

jtl

In the hours before

Local storm report, Aug 10, 1:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1227 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLASH FLOOD      REXFORD                 39.47N 100.74W
08/10/2017                   THOMAS             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED SEMI TIPPED OVER POSSIBLY DUE TO
            HYDROPLANING ON HIGHWAY 83.

&&

JLUNDQUI
Local storm report, Aug 10, 1:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1228 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             E GOODLAND              39.35N 101.71W
08/10/2017  M1.50 INCH       SHERMAN            KS   NWS EMPLOYEE

            2 REPORTS ON EAST SIDE OF TOWN

&&

JN
Local storm report, Aug 10, 1:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1230 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HAIL             ENE GOODLAND            39.35N 101.71W
08/10/2017  M1.50 INCH       SHERMAN            KS   COCORAHS

            LASTED FOR THREE MINUTES

&&

JLUNDQUI
Local storm report, Aug 10, 1:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1248 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     BLIZZARD         6 NW HOXIE              39.42N 100.52W
08/10/2017                   SHERIDAN           KS   TRAINED SPOTTER

1245 PM     TSTM WND GST     HOXIE                   39.36N 100.44W
08/10/2017  M71 MPH          SHERIDAN           KS   MESONET

&&

JLUNDQUI
Local storm report, Aug 10, 1:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1257 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     4 E HOXIE               39.36N 100.36W
08/10/2017                   SHERIDAN           KS   TRAINED SPOTTER

            ANTENNA TORN FROM HOUSE. SPEED UNKNOWN. GROUND COVERED
            WITH 0.50 TO 0.75 HAIL

&&

JN
Local storm report, Aug 10, 2:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
100 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             1 NE HOXIE              39.37N 100.43W
08/10/2017  E0.50 INCH       SHERIDAN           KS   TRAINED SPOTTER

            ESTIMATED HAIL UP TO DIME SIZE IN THE TORRENTIAL
            RAINFALL. RAIN WAS SO INTENSE COULD NOT SEE PAST HOOD OF
            VEHICLE.

1234 PM     TSTM WND GST     1 NE HOXIE              39.37N 100.43W
08/10/2017  E65 MPH          SHERIDAN           KS   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 60-70 MPH. LASTED ROUGHLY 5
            MINUTES.

&&

JLUNDQUI

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:26 PM CDTSpecial Weather StatementGLDSheridan34 min
Aug 10, 4:13 AM CDTDense Fog AdvisoryGLDDecatur, Gove, Graham, Greeley, Logan, Norton and 4 more6 hr
Aug 10, 8:21 AM CDTSpecial Weather StatementGLDSherman24 min
Aug 10, 9:01 AM CDTSpecial Weather StatementGLDLogan44 min
Aug 10, 9:14 AM CDTSpecial Weather StatementGLDCheyenne46 min
Aug 10, 10:15 AM CDTSpecial Weather StatementGLDRawlins30 min
Aug 10, 11:30 AM CDTSpecial Weather StatementGLDRawlins45 min
Aug 10, 11:49 AM CDTFlash Flood WatchGLDGreeley, Logan, Sherman, Wallace, Wichita11 hr
Aug 10, 12:10 PM CDTSevere Thunderstorm WarningGLDRawlins35 min
Aug 10, 12:33 PM CDTSevere Thunderstorm WarningGLDRawlins27 min
Aug 10, 12:50 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas40 min
Aug 10, 1:09 PM CDTSevere Thunderstorm WarningGLDSherman36 min
Aug 10, 1:21 PM CDTSevere Thunderstorm WarningGLDSheridan39 min
Aug 10, 1:26 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas, Wallace64 min
Aug 10, 1:48 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan57 min
Aug 10, 2:03 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace57 min
Aug 10, 2:05 PM CDTTornado WarningGLDGove, Graham, Sheridan25 min
Aug 10, 2:40 PM CDTTornado WarningGLDLogan35 min
Aug 10, 2:43 PM CDTFlash Flood WarningGLDLogan3 hr
Aug 10, 2:52 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Wichita42 min

Nearby

Flash Flood Warnings in Kansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.